# SDR USA001953

- Difficulty date: November 11, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N830US
- Make and model: Doug DC-9-82
- Aircraft serial: 49443
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 39,543 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND LEADING EDGE SKIN PANEL CORRODED, .75 INCH BY 3 INCHES LONG, RT WING LEADING EDGE SKIN PANEL AT STATION X15 78.00.  CORROSION LEVEL 1, TASK NR C10-57300.  CLEANED CORROSION AS REQUIRED.  (M)
